Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 52, NWS Norman, OK

September 27, 2017Wichita County, Wilbarger County, Texas

NWS Norman, OK issued this river flood warning at Sep 27, 2017, 6:21 AM CDT for Wichita County, Wilbarger County, Texas. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2017, 6:21 AM CDT (11:21 UTC)
Expired
Sep 30, 2017, 2:08 AM CDT
In force
68 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Moderate

Counties Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek (TX) near Electra (ELTT2).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07312200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

418 
WGUS44 KOUN 271121
FLWOUN
Flood Warning
National Weather Service Norman OK
621 AM CDT Wed Sep 27 2017

OKC033-272321-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T0000Z/
/RNDO2.3.ER.170927T0415Z.170927T1800Z.170929T1800Z.NO/
621 AM CDT Wed Sep 27 2017

...Forecast flooding increased from Moderate to Major severity...
 
The Flood Warning continues for 
 The Deep Red Creek near Randlett. 

* until Friday evening...or until the warning is cancelled. 
  
* At  5:45 AM Wednesday the stage was 25.6 feet. 
  
* Moderate flooding is occurring and Major flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will continue rising to near 26.7 
  feet early Wednesday afternoon. The Deep Red Creek will fall below 
  flood stage early Friday afternoon. 
  
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 7 feet with dangerous currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

TXC485-487-272321-
/O.NEW.KOUN.FL.W.0052.170927T1121Z-170928T1017Z/
/ELTT2.2.ER.170927T0642Z.170927T1800Z.170928T0417Z.NO/
621 AM CDT Wed Sep 27 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Beaver Creek near Electra. 
  
* until late tonight...or until the warning is cancelled. 
  
* At  6:00 AM Wednesday the stage was 25.2 feet. 
  
* Minor flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising to near 26.3 feet 
  early Wednesday afternoon. The Beaver Creek will fall below flood 
  stage late Wednesday evening. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
12 follow-up statements
073 
WGUS44 KOUN 271315
FLWOUN
Flood Warning
National Weather Service Norman OK
815 AM CDT Wed Sep 27 2017

TXC485-487-280115-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2012Z/
/ELTT2.3.ER.170927T0642Z.170928T0000Z.170928T1412Z.NO/
815 AM CDT Wed Sep 27 2017

...Forecast flooding increased from Moderate to Major severity...
 
The Flood Warning continues for 
 The Beaver Creek near Electra. 

* until Thursday afternoon...or until the warning is cancelled. 
  
* At  8:00 AM Wednesday the stage was 25.8 feet. 
  
* Minor flooding is occurring and Major flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising to near 28.6 feet 
  Wednesday evening. The Beaver Creek will fall below flood stage 
  late Thursday morning. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$

OKC031-033-280115-
/O.NEW.KOUN.FL.W.0053.170927T1636Z-170929T1100Z/
/WLTO2.2.ER.170927T1636Z.170928T1200Z.170929T0500Z.NO/
815 AM CDT Wed Sep 27 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The East Cache Creek near Walters. 
  
* from this morning to Friday morning...or until the warning is 
  cancelled. 
  
* At  7:30 AM Wednesday the stage was 19.2 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage late 
  Wednesday morning and crest near 25.4 feet mid Thursday morning. 
  The East Cache Creek will fall below flood stage early Friday 
  morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
      3421 9823 3422 9837

$$
076 
WGUS84 KOUN 271908
FLSOUN
Flood Statement
National Weather Service Norman OK
208 PM CDT Wed Sep 27 2017

TXC485-487-280308-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2003Z/
/ELTT2.3.ER.170927T0642Z.170928T0000Z.170928T1403Z.NO/
208 PM CDT Wed Sep 27 2017

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until Thursday afternoon...or until the warning is cancelled. 
  
* At 1:00 PM Wednesday the stage was 27.2 feet. 
  
* Moderate flooding is occurring and Major flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  28.1 feet Wednesday evening. The Beaver Creek will fall below flood
  stage late Thursday morning. 
  
* Impact...At 28.0 feet...Widespread flood levels up to 4 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
812 
WGUS84 KOUN 280147
FLSOUN
Flood Statement
National Weather Service Norman OK
847 PM CDT Wed Sep 27 2017

TXC485-487-280947-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2338Z/
/ELTT2.3.ER.170927T0642Z.170928T0600Z.170928T1738Z.NO/
847 PM CDT Wed Sep 27 2017

...Flood Warning extended until Thursday evening...
 
The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until Thursday evening...or until the warning is cancelled. 
  
* At  8:00 PM Wednesday the stage was 28.3 feet. 
  
* Major flooding is occurring and Major flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  28.8 feet early Thursday morning. The Beaver Creek will fall below 
  flood stage early Thursday afternoon. 
  
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
864 
WGUS84 KOUN 280653
FLSOUN
Flood Statement
National Weather Service Norman OK
153 AM CDT Thu Sep 28 2017

TXC485-487-281453-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170929T0318Z/
/ELTT2.3.ER.170927T0642Z.170928T0600Z.170928T2118Z.NO/
153 AM CDT Thu Sep 28 2017

...Flood Warning extended until this evening...
 
The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until this evening...or until the warning is cancelled. 
  
* At 1:00 AM Thursday the stage was 28.9 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage late Thursday 
  afternoon. 
  
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
995 
WGUS84 KOUN 281321
FLSOUN
Flood Statement
National Weather Service Norman OK
821 AM CDT Thu Sep 28 2017

TXC485-487-282121-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0500Z/
/ELTT2.3.ER.170927T0642Z.170928T1800Z.170929T2300Z.NO/
821 AM CDT Thu Sep 28 2017

...Flood Warning extended until late Friday night...
 
The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until late Friday night...or until the warning is cancelled. 
  
* At  8:00 AM Thursday the stage was 29.4 feet. 
  
* Major flooding is occurring and Major flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  29.8 feet early Thursday afternoon. The Beaver Creek will fall 
  below flood stage Friday evening. 
  
* Impact...At 30.0 feet...Widespread flood levels up to 6 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$

OKC033-282121-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T0738Z/
/RNDO2.3.ER.170927T0415Z.170927T1700Z.170930T0138Z.NO/
821 AM CDT Thu Sep 28 2017

...Flood Warning extended until late Friday night...
 
The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* until late Friday night...or until the warning is cancelled. 
  
* At  7:45 AM Thursday the stage was 25.6 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage Friday 
  evening. 
  
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 6 feet with dangerous currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

OKC031-033-282121-
/O.EXT.KOUN.FL.W.0053.000000T0000Z-170929T2200Z/
/WLTO2.2.ER.170927T1600Z.170928T1230Z.170929T1600Z.NO/
821 AM CDT Thu Sep 28 2017

...Flood Warning extended until Friday afternoon...
 
The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* until Friday afternoon...or until the warning is cancelled. 
  
* At  7:30 AM Thursday the stage was 25.3 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage late Friday 
  morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
      3421 9823 3422 9837

$$
174 
WGUS84 KOUN 281906
FLSOUN
Flood Statement
National Weather Service Norman OK
206 PM CDT Thu Sep 28 2017

TXC485-487-290306-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0049Z/
/ELTT2.3.ER.170927T0642Z.170928T1700Z.170929T1849Z.NO/
206 PM CDT Thu Sep 28 2017

The Flood Warning continues for
  The Beaver Creek near Electra 
  
* until Friday evening...or until the warning is cancelled. 
  
* At 1:00 PM Thursday the stage was 29.6 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek is near crest and will begin falling 
  Thursday evening. The Beaver Creek will fall below flood stage 
  early Friday afternoon. 
  
* Impact...At 30.0 feet...Widespread flood levels up to 6 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
672 
WGUS84 KOUN 290150
FLSOUN
Flood Statement
National Weather Service Norman OK
850 PM CDT Thu Sep 28 2017

TXC485-487-290950-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0206Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170929T2006Z.NO/
850 PM CDT Thu Sep 28 2017

...Flood Warning extended until Friday evening...
 
The Flood Warning continues for
  the Beaver Creek near Electra 
  
* until Friday evening...or until the warning is cancelled. 
  
* At  8:00 PM Thursday the stage was 29.5 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage late Friday afternoon.
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
638 
WGUS84 KOUN 290653
FLSOUN
Flood Statement
National Weather Service Norman OK
153 AM CDT Fri Sep 29 2017

TXC485-487-291453-
/O.CON.KOUN.FL.W.0052.000000T0000Z-170930T0206Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170929T2006Z.NO/
153 AM CDT Fri Sep 29 2017

The Flood Warning continues for
  The Beaver Creek near Electra. 
  
* until this evening...or until the warning is cancelled. 
  
* At  1:00 AM Friday the stage was 29.0 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage late Friday afternoon.
  
  
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in 
  depth cover farm and range lands...and may inundate some oil and 
  gas facilities...along and near the creek in southern Wilbarger 
  County and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
027 
WGUS84 KOUN 291404
FLSOUN
Flood Statement
National Weather Service Norman OK
904 AM CDT Fri Sep 29 2017

OKC033-292204-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T1657Z/
/RNDO2.3.ER.170927T0415Z.170927T1700Z.170930T1057Z.NO/
904 AM CDT Fri Sep 29 2017

...Flood Warning extended until Saturday morning...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Saturday morning...or until the warning is cancelled. 
  
* At  8:45 AM Friday the stage was 24.9 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Saturday
  morning.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
901 
WGUS84 KOUN 291904
FLSOUN
Flood Statement
National Weather Service Norman OK
204 PM CDT Fri Sep 29 2017

TXC485-487-300304-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0918Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0318Z.NO/
204 PM CDT Fri Sep 29 2017

...Flood Warning extended until late tonight...
 
The Flood Warning continues for
  the Beaver Creek near Electra 
  
* until late tonight...or until the warning is cancelled. 
  
* At 1:00 PM Friday the stage was 27.0 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage late Friday evening.
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
251 
WGUS84 KOUN 300105
FLSOUN
Flood Statement
National Weather Service Norman OK
805 PM CDT Fri Sep 29 2017

TXC485-487-300905-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T1415Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0815Z.NO/
805 PM CDT Fri Sep 29 2017

...Flood Warning extended until Saturday morning...
 
The Flood Warning continues for
  the Beaver Creek near Electra 
  
* until Saturday morning...or until the warning is cancelled. 
  
* At  7:00 PM Friday the stage was 25.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage early Saturday 
  morning.
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$
908 
WGUS84 KOUN 300708
FLSOUN
Flood Statement
National Weather Service Norman OK
208 AM CDT Sat Sep 30 2017

TXC485-487-300738-
/O.CAN.KOUN.FL.W.0052.000000T0000Z-170930T1415Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0530Z.NO/
208 AM CDT Sat Sep 30 2017

The Flood Warning is cancelled for
  The Beaver Creek near Electra. 
  
* At 1 AM Saturday the stage was 23.8 feet.
  
* Flood stage is 24.0 feet.
  
* Forecast: The Beaver Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Sep 27, 5:31 AM CDT, 50 minutes earlier.

Area forecast discussion, Sep 27, 5:31 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
531 AM CDT Wed Sep 27 2017

...Aviation Discussion...

&&

.AVIATION...
For the 12z TAFs:

VFR conditions will be limited to north-central Oklahoma airports
(including PNC), but all other areas will see at least MVFR
conditions lasting for much of the day. Widespread rain is
occurring with a narrow band of enhanced rainfall rates causing
reduced visibilities roughly near/parallel Interstate 44.
Visibility reductions due to heavy rain could persist for much of
the morning near and north of I-44, mainly across southwest
Oklahoma. Ceilings may vary but should generally improve from
MVFR/IFR to VFR by this evening.

&&

.PREV DISCUSSION... /issued 349 AM CDT Wed Sep 27 2017/

DISCUSSION...
Widespread rain continues across portions of the area early this
morning. Some higher rates were observed overnight in the vicinity
of Wichita Falls and Fredrick prompting a few Flood Advisories,
but overall flooding has probably been minor based on amounts
estimated by radar and duration. Up to an inch of additional rain
will be possible today, primarily across a small section of
southwest Oklahoma where deepest moisture best aligns with
strongest ascent seen on 300-310K isentropic surfaces. This should
not cause significant flooding concerns. Current plans are to let
the Flood Watch continue for a little while longer and then as
heavier rainfall rates shift northward, we may be able to cancel
all or at least part of the watch early.

We have categorical/definite probabilities of light/moderate rain
across a fairly large area this morning from western north Texas
through southwest Oklahoma into portions of central Oklahoma.
There is enough isentropic ascent to keep light rain going through
much of the morning before gradually decreasing later this
afternoon and evening as low level flow relaxes and veers
slightly.

The large scale pattern doesn't change much through the end of the
week. Anomalous moisture will remain over the area within a band
of southwesterly flow aloft ahead of Southwest closed low. Models
handle the northeastward movement of this low up into the central
Rockies by Friday. Slight enhancement of upper jet at the base of
eastern Canada trough and some weakening on its western end as
Rockies low fills slightly may position the jet's right entrance
in a favorable position for subtle lift and additional
precipitation Thursday. There are hints of a weak shortwave trough
within the southwesterly flow aloft as well. We have raised
precipitation probabilities across western portions of the area
Thursday/Thursday night, and then spread low probabilities
eastward into central Oklahoma on Friday.

Dry weather is expected Saturday and and Sunday. There are still
consistency and agreement issued in medium range guidance that
leads to a below average confidence forecast from late Sunday
into early next week. Showers and storms should mostly stay north
of our area in Kansas Sunday/Monday considering a mean
position/amplification of mid-upper trough. ECMWF is quicker with
the lead wave and overall less amplified with the main trough,
while GFS and most of its ensembles are more amplified and thus
more aggressive with southward push of the cold front and
convective chances into our area. All models generally strengthen
upper ridging by mid week bringing an above normal but dry pattern
to the area.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  58  73  58 / 100  10  10  10
Hobart OK         64  58  70  58 / 100  30  20  20
Wichita Falls TX  68  60  73  60 /  90  30  50  50
Gage OK           64  52  67  52 /  50  20  20  20
Ponca City OK     68  56  75  55 /  70  10  10   0
Durant OK         81  64  80  61 /  30  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ035>038-044.

TX...Flood Watch through this evening for TXZ083>089.

&&

03/12
Hazardous weather outlook, Sep 27, 4:55 AM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
455 AM CDT Wed Sep 27 2017

OKZ004>048-050>052-TXZ083>090-281000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
455 AM CDT Wed Sep 27 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Heavy Rain/Flooding...
Heavy rainfall may lead to flooding across portions of northern
Texas and southwest Oklahoma today. A Flood Watch is in effect for
this area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Low thunderstorm chances are expected Thursday and Friday across
portions of western Oklahoma and north Texas. Severe weather is
not expected.

Get graphics and more details at weather.gov/norman...and
follow our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:59 PM CDTAreal Flood AdvisoryOUNArcher, Clay3 hr
Sep 27, 12:20 AM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay, Wichita, Wilbarger3 hr
Sep 27, 3:16 AM CDTAreal Flood AdvisoryOUNWichita, Wilbarger3 hr
Sep 27, 8:13 AM CDTAreal Flood WarningOUNWichita, Wilbarger8 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.